TITLE

Several remarks on ball-coverings of normed spaces

AUTHOR(S)
Li Xin Cheng; Zheng Hua Luo; Xue Fang Liu; Zhang, Wen
PUB. DATE
September 2010
SOURCE
Acta Mathematica Sinica;Sep2010, Vol. 26 Issue 9, p1667
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper presents two counterexamples about ball-coverings of Banach spaces and shows a new characterization of uniformly non-square Banach spaces via ball-coverings.
ACCESSION #
52837152

 

Related Articles

  • WEAK EXPONENTIAL DICHOTOMY FOR SKEW-EVOLUTION SEMIFLOWS IN BANACH SPACES. MINDA, Andrea; TOMESCU, Mihaela; RAMNEANTU, Luminita // Annals of DAAAM & Proceedings;Jan2009, p137 

    In this paper we define the new concepts of weak exponential dichotomy for skew-evolution semiflows in Banach spaces. The approach is from nonuniform point of view. We present this asymptotic property for the newly introduced concept of skew-evolution semiflows defined on Banach spaces....

  • Improved scales of spaces and elliptic boundary-value problems. II. Mikhailets, V. A.; Murach, A. A. // Ukrainian Mathematical Journal;Mar2006, Vol. 58 Issue 3, p398 

    We study improved scales of functional Hilbert spaces over ℝn and smooth manifolds with boundary. The isotropic Hörmander-Volevich-Paneyakh spaces are elements of these scales. The theory of elliptic boundary-value problems in these spaces is developed.

  • On equivalent bases in Banach spaces. Bilalov, B.; Muradov, T. // Ukrainian Mathematical Journal;Apr2007, Vol. 59 Issue 4, p615 

    We present several generalizations of the classical Bari theorem on the Riesz basis property of close systems in Hilbert spaces to Banach spaces. We introduce the corresponding definitions and formulate theorems on the basis property of close systems in Banach spaces.

  • WEYL'S THEOREM, $a$-WEYL'S THEOREM, AND LOCAL SPECTRAL THEORY. RAÚL E. CURTO; YOUNG MIN HAN // Journal of the London Mathematical Society;Apr2003, Vol. 67 Issue 2, p499 

    Necessary and sufficient conditions are given for a Banach space operator with the single-valued extension property to satisfy Weyl's theorem and $a$-Weyl's theorem. It is shown that if $T$ or $T^{\ast}$ has the single-valued extension property and $T$ is...

  • ALL STRONGLY-CYCLIC BRANCHED COVERINGS OF (1,1)-KNOTS ARE DUNWOODY MANIFOLDS This work was performed under the auspices of the GNSAGA, INdAM, Italy and the University of Bologna funds for selected research topics.. ALESSIA CATTABRIGA; MICHELE MULAZZANI // Journal of the London Mathematical Society;Oct2004, Vol. 70 Issue 2, p512 

    It is shown that every strongly-cyclic branched covering of a (1,1)-knot is a Dunwoody manifold. This result, together with the converse statement previously obtained by Grasselli and Mulazzani, proves that the class of Dunwoody manifolds coincides with the class of strongly-cyclic branched...

  • Some Properties of the Injective Tensor Product of Banach Spaces. Xiao Ping Xue; Yong Jin Li; Qing Ying Bu // Acta Mathematica Sinica;Sep2007, Vol. 23 Issue 9, p1697 

    Let X and Y be Banach spaces such that X has an unconditional basis. Then X $$ \overset{\lower0.5em\hbox{$\smash{\scriptscriptstyle\smile}$}}{ \otimes } $$ Y , the injective tensor product of X and Y , has the Radon–Nikodym property (respectively, the analytic Radon–Nikodym...

  • Multiplicity of direct sums of operators on Banach spaces. Grivaux, Sophie; Roginskaya, Maria // Bulletin of the London Mathematical Society;Dec2009, Vol. 41 Issue 6, p1041 

    Let T be a bounded operator on a complex Banach space X and let Tn be the direct sum T⊕…⊕ T of n copies of T acting on X⊕…⊕ X. The aim of this paper is to study the sequence (m(Tn))n ≥ 1 of the multiplicities of the operators Tn. Answering a question of...

  • On the Best Polynomial Approximations of Entire Transcendental Functions of Many Complex Variables in Some Banach Spaces. Vakarchuk, S.; Zhir, S. // Ukrainian Mathematical Journal;May2015, Vol. 66 Issue 12, p1793 

    For the entire transcendental functions f of many complex variables m ( m ≥ 2) of finite generalized order of growth ρ( f; α, β) , we obtain the limiting relations between the indicated characteristic of growth and the sequences of best polynomial approximations of f in the Hardy...

  • Quantum corrections to static solutions of the sine-Gordon and Nahm models via a generalized zeta function. Leble, S. // Theoretical & Mathematical Physics;Jul2009, Vol. 160 Issue 1, p976 

    We consider one-dimensional Yang-Mills-Nahm and sine-Gordon models in terms of a class of nonlinear Klein-Gordon-Fock equations. We perform a semiclassical quantization of the models using a generalized zeta function and construct a representation of the quantum theory in terms of the diagonal...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics